# SDR SCNA20161222364

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E, SUPPORT BRACKET FOR WING UPPER T/E PANEL 551AT IS CRACKED. LOCATED AT WING REAR SPAR, JUST O/B OF FUSELAGE TO WING TERMINAL FITTING, AND UPPER RAIL FOR PANEL 551AT. REMOVED AND REPLACED SUPPORT BRACKET AT LT WING FOR UPPER T/E PANEL 551AT AT REAR SPAR JUST O/B OF FUSELAGE TO WING TERMINAL FITTING.
